# SDR AALA201706199007

- Difficulty date: May 23, 2017
- Submitted: June 21, 2017
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 49,607 hours, 28,633 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D53480082252
- Condition: Cracked
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK INDICATION ON AFT GALLEY DOOR FRAME 68, BETWEEN STRINGERS 22L AND 23L. REPAIRED THE DOOR FRAME IAW SRM  53-41-12-300-010.
